# SDR DXTA2023062689280

- Difficulty date: June 26, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N584QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0139
- Aircraft time: 3,953 hours, 2,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: THE NUMBER 3 SEAT LED AISLE LIGHTS DO NOT ILLUMINATE WHEN USING EMERGENCY POWER ONLY.   REMOVED  BATTERY PACKS.  PERFORMED EMERGENCY LIGHTING BATTERY PACK POST-MAINTENANCE CHECK. POST MAINTENANCE CHECK GOOD, NO DISCREPANCIES NOTED. WORK DONE IAW MM 33-50-06.
